Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does taking Gabapentin and Hydrocodone together cause body itching?

my husband has severe itching and has had for about 4 plus weeks. It started 2 weeks after having his knee replaced, he was taking gabapentin for nerve pain in his arm before and after the surgery. Wondering if there could be possible drug interaction with the pain rx hydrocodone to cause such a terrible itching/irritable, can t sleep, anxiety feeling. Or could it be a reaction to the knee replacement?
Tue, 6 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Itching, insomnia and anxiety are side-effects of Oxycodone drug. You have to consult his doctor about it. Maybe be he needs dose reduction.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Olgeta Xhufka
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am a 51 yr old woman who has type 2 diabetes. My primary care physician diagnosed I have neuropathy and I currently take 300 mg of gabapentin...